Solving a system of nonlinear fractional partial differential equations using three dimensional differential transform method


KURULAY M. , İBRAHİMOĞLU B. A. , Bayram M.

INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, vol.5, no.6, pp.906-912, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 6
  • Publication Date: 2010
  • Title of Journal : INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES
  • Page Numbers: pp.906-912

Abstract

In this article, three dimensional fractional partial differential transform method (FPDTM) has been employed to obtain solutions of a System of nonlinear fractional partial differential equations. This indicates the validity and great potential of the homotopy analysis method for solving system of fractional partial differential equations. Fractional differential transform method can easily be applied to nonlinear problems and reduces the size of computational work. With this method exact solutions may be obtained without any need of cumbersome work and it is a useful tool for analytical and numerical solutions. The fractional derivative is described in the caputo sense.